# SDR SWAA2020050443174

- Difficulty date: April 17, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 48,314 hours, 28,858 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; L.B.L. 14; W.L. 207.45 / MEASSURED DENT AS FOLLOWS:L=9.5; W=2.3; D=Y=0.080' FOUND TO BE OUT OF LIMITS DUE TO W/Y MUST BE 30 OR MORE 2.3/.080=28 IAW B737-700 SRM 53-10-51-1A-1; PAR.4.J.(3).FIG.105. DETAIL D. REPAIRED FLIGHT DECK FLOOR IAW E.A.NO. 1-A53-33179; REV.1.
